A FRAMEWORK FOR MIMETIC DISCRETIZATION OF THE ROTATING SHALLOW-WATER EQUATIONS ON ARBITRARY POLYGONAL GRIDS

File Description SizeFormat 
A framework for mimetic.pdfPublished version307.5 kBAdobe PDFView/Open
Title: A FRAMEWORK FOR MIMETIC DISCRETIZATION OF THE ROTATING SHALLOW-WATER EQUATIONS ON ARBITRARY POLYGONAL GRIDS
Authors: Thuburn, J
Cotter, CJ
Item Type: Journal Article
Issue Date: 1-Jan-2012
URI: http://hdl.handle.net/10044/1/12784
DOI: http://dx.doi.org/10.1137/110850293
ISSN: 1064-8275
Publisher: SIAM PUBLICATIONS
Start Page: B203
End Page: B225
Journal / Book Title: SIAM JOURNAL ON SCIENTIFIC COMPUTING
Volume: 34
Issue: 3
Copyright Statement: © 2012 Society for Industrial and Applied Mathematics. Copyright © by SIAM.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx